# SDR 95UAL727006

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7260U
- Make and model: Boeing 727222
- Aircraft serial: 21407
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Relay
- Part number: R70R600
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS COME ON INTERMITTENTLY WITH COCKPIT SWITCH IN THE ARMED POSITION.  REPLACED R70 AND R600 RELAYS.
